# SDR AALA20171114005

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 18,725 hours, 7,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON AFT CARGO, RIGHT HAND TRANSITION PANEL AT STATION 727G TO STATION 727H.  REPAIRED TRANSITION PANEL, REMOVED FROM STATION 727G+11 TO STATION 767. SPLICE REPAIR WAS ACCOMPLISHED PER SRM 53-00-53-2R-5.
